# SDR TRAX200600534

- Difficulty date: July 24, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10151
- Aircraft time: 5,640 hours, 3,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLUORESCENT STRIP IN FRONT OF FWD LAV BACK TO ROW 2 DOESN’T ILL.
